# SDR AALA202107207355

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737823
- Aircraft serial: 44484
- Aircraft time: 823 hours, 368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR CLIP AT DOOR 1L IS LOOSE. SECURED CLIPS PER AMM 25-66-01.
